# SDR CA961029001

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wire
- Part number: VALTBS12451
- Condition: Broken
- Location: Clevis Left Hand
- Part time: 803 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PREFLIGHT PILOT NOTICED FLOAT BRACE WIRE END FORWARD LEFT HAND BROKEN AT BRACE WIRE CLEVIS ATTACH. PART SENT TO MANUFACTURER FOR INVESTIGATION.
